Publications


  1. Arboreal forcing notions and regularity properties of the real line, DOI: 10.25365/thesis.20405, Universitaet Wien, 2012. (supervised by: Prof. Dr. Sy David Friedman)

  2. On the separation of regularity properties of the reals, Archive for Mathematical Logic, Volume 53, Issue 7-8, pp 731-747, 2014.

  3. Some considerations on Amoeba forcing notions, Archive for Mathematical Logic, Volume 53, Issue 5-6, pp 487-502, 2014.

  4. Generalized Silver and Miller measurability, Mathematical Logic Quarterly, Volume 61, Issue 1-2, pp 91-102, 2015.

  5. Questions on generalized Baire spaces, (joint with Yurii Khomskii, Benedikt Loewe and Ilya Sharankou), Mathematical Logic Quarterly, Volume 62, Issue 4-5, 2016.

  6. Full-splitting Miller trees and infinitely often equal reals, (joint with Yurii Khomskii), Annals of Pure and Applied Logic 168, no. 8, 1491-1506, 2017.

  7. A null ideal for inaccessibles, (joint with Sy David Friedman), Archive for Mathematical Logic, Volume 56, Issue 5-6, pp 691-697, 2017.

  8. Uncountable trees and Cohen kappa-reals, Journal of Symbolic Logic, Volume 84, Issue 3, pp. 877-894, 2019.

  9. More on trees and Cohen reals, (joint with Brendan Stuber-Rousselle), Mathematical Logic Quarterly, Volume 66, Issue 2, pp. 173-181, 2020.

  10. On the representation and construction of social welfare orders, (joint with Ram S. Dubey and Francesco Ruscitti), Mathematical Social Sciences, Volume 107, pp. 17-22, 2020.

  11. On social welfare orders satisfying anonymity and asymptotic density-one Pareto, (joint with Ram S. Dubey and Francesco Ruscitti), Mathematical Social Sciences, Volume 111, Pages 26-33, 2021.

  12. Extended Gini index, (joint with Ram Sewak Dubey), Economics Bulletin, Vol. 41, Issue 2, pp. 654-661, 2021.

  13. Equitable preference relations on infinite utility streams, (joint with Ram Sewak Dubey), Journal of Mathematical Economics, in press, 2021.

  14. Laver trees in the generalised Baire space, (joint with Yurii Khomskii, Marlene Koelbing and Wolfgang Wohofsky), accepted for publication, to appear in Israel Journal of Mathematics, 2021.

  15. Social welfare relations and irregular sets, (joint with Ram Sewak Dubey) submitted.

  16. On splitting trees, (joint with Heike Mildenberger and Brendan Stuber-Rousselle), submitted.

  17. The non-democratic side of regular sets, submitted.

  18. Mathias and Silver forcing parametrised by density, (joint with Heike Mildenberger and Brendan Stuber-Rousselle), submitted.

  19. A characterization of Rawls social welfare function via risk measures, (joint with Ram Sewak Dubey Francesco Ruscitti), submitted.

In preparation

  • How rare are the properties of preference relations?, (joint with Ram Sewak Dubey), in preparation.